# SDR UALA2012021400870

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,711 hours, 10,961 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  OIL LEAK FOUND DURING PREFLIGHT STBD ENG ADDED ENGINE POSITION.  FBO CLEANED UNDER FAN COWLINGS.  CREW ACCOMPLISHED 3 MIN IDLE RUN.  FBO RECHECKED UNDER FAN COWLS.  NO LEAKS NOTED.  FBO SECURED COWLINGS PER AMM (NR 2 POSITION AND ESN 724181).  MOTORING NR 2 ENG N2 REACHED 26% THEN OIL PRESS STARTED DROPPING FOLLOWED BY N2 WINDING DWN SAMC TEXT: CREW COMMENTS THAT SECOND START WAS NORMAL.  NO HISTORY.  NO MSGS.  NO FURTHER MAINTENANCE ACTION NEEDED.
